Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Étale $K$-theory and arithmetic


Authors: William G. Dwyer and Eric M. Friedlander
Journal: Bull. Amer. Math. Soc. 6 (1982), 453-455
MSC (1980): Primary 18F25; Secondary 12A60, 55N15
DOI: https://doi.org/10.1090/S0273-0979-1982-15013-3
MathSciNet review: 648533
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Borel, Stable real cohomology of arithmetic groups, Ann. Sci. École Norm. Sup. (4) 7 (1972), 235-272. MR 387496
  • 2. William Dwyer, Eric Friedlander, Victor Snaith, and Robert Thomason, Algebraic 𝐾-theory eventually surjects onto topological 𝐾-theory, Invent. Math. 66 (1982), no. 3, 481–491. MR 662604, https://doi.org/10.1007/BF01389225
  • 3. Eric M. Friedlander, Étale 𝐾-theory. II. Connections with algebraic 𝐾-theory, Ann. Sci. École Norm. Sup. (4) 15 (1982), no. 2, 231–256. MR 683636
  • 4. B. Harris and G. Segal, K, Ann. of Math. (2) 101 (1975), 20-33. MR 387379
  • 5. S. Lichtenbaum, Values of zeta functions, étale cohomology and algebraic K-theory, Lecture Notes in Math., vol. 342, Springer-Verlag, Berlin and New York, 1973. MR 406981
  • 6. C. Soulé, 𝐾-théorie des anneaux d’entiers de corps de nombres et cohomologie étale, Invent. Math. 55 (1979), no. 3, 251–295 (French). MR 553999, https://doi.org/10.1007/BF01406843
  • 7. Christophe Soulé, On higher 𝑝-adic regulators, Algebraic 𝐾-theory, Evanston 1980 (Proc. Conf., Northwestern Univ., Evanston, Ill., 1980) Lecture Notes in Math., vol. 854, Springer, Berlin-New York, 1981, pp. 372–401. MR 618313
  • 8. R. W. Thomason, Algebraic 𝐾-theory and étale cohomology, Ann. Sci. École Norm. Sup. (4) 18 (1985), no. 3, 437–552. MR 826102
  • 9. R. W. Thomason, The Lichtenbaum-Quillen conjecture for 𝐾/𝑙_{∗}[𝛽⁻¹], Current trends in algebraic topology, Part 1 (London, Ont., 1981) CMS Conf. Proc., vol. 2, Amer. Math. Soc., Providence, R.I., 1982, pp. 117–139. MR 686114

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 18F25, 12A60, 55N15

Retrieve articles in all journals with MSC (1980): 18F25, 12A60, 55N15


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1982-15013-3

American Mathematical Society